MURAL - Maynooth University Research Archive Library

    Items where Author is "Broda, Simon A."

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article | Monograph
    Number of items: 2.


    Broda, Simon A. and Arismendi Zambrano, Juan (2021) On quadratic forms in multivariate generalized hyperbolic random vectors. Biometrika, 108 (2). pp. 413-424. ISSN 1464-3510


    Arismendi Zambrano, Juan and Broda, Simon A. (2016) Multivariate Elliptical Truncated Moments. Working Paper. SSRN.

    This list was generated on Fri Jun 21 23:10:56 2024 UTC.